MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYR TRY 16FR 10ML 100% SILI UM SNAP

MEDLINE INDUSTRIES, LP; 1LYR TRY 16FR 10ML 100% SILI UM SNAP
Catalog Number URO175816
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 the "catheter balloon ruptured inside the patient, leaving a 1.9cm piece of the catheter balloon in the patient's bladder" after being in place for "approximately 1.5 hours".The customer reported that a cystoscopy was performed to remove the foreign body from the patient.The customer reported that the patient was discharged from the hospital after the procedure without complications.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 the "catheter balloon ruptured inside the patient, leaving a 1.9cm piece of the catheter balloon in the patient's bladder" after being in place for "approximately 1.5 hours".

Common Device Name
1LYR TRY 16FR 10ML 100% SILI UM SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22994088
Report Number1417592-2025-00450
Device Sequence Number9413732
Product Code OHR
UDI-Device Identifier10193489987461
UDI-Public10193489987461
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO175816
Device Lot Number25DBT548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight85 KG